Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had unprotected sex after taking viagra. Itching on the body. HIV or due to viagra?

Hi Im 25 Im gay ,,, i did unprotected sex ,, i ate viagra and did sex ,,i did put my tool in ANUS just for 30 sec then i back off because i scared ,, after 3 days my hand got alittle SPLIT (after week its disappeared) And i in same time i got itch in all ove the body but wasnt strong itch ! For 3 weeks and then started disappear slowly Is that because of viagra 200gr or because hiv ?! And what u advice me to do ?!
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  923
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi g.s. Na first thing to do is don't run scared. If you have itch all over body take allergy pill. about STD or AIDS at present do you have itch or white discharge from your tool if not good, if you have fear of AIDS without putting your tool into holder then go for AIDS check too. Thing will be fine. Bye.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor